# SDR ANCF2018012802

- Difficulty date: January 29, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 8,884 hours, 7,194 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Failed
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, THE ECAM MASTER CAUITON F/CTL R AIL FAULT,  5 MINUTES LATER,  F/CTL AIL SERVO FAULT.  IAW AMM 27-14-51, PB 401.  THE AILERON SERVO CONTROL WAS REPLACED .
